# SDR HALA0700374

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 9,541 hours, 23,479 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,185 hours, 17,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13218
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ATO - RT ENGINE FAILED 110 KNOTS ON TAKEOFF. FOUND RT ENGINE BLOWN.  REMOVED RT ENGINE ASSY PER AMM144.  OPS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.
